MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Depression (2361)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per ansm report (no, (b)(4)) in summary: as reported, the patient underwent right inguinal hernia repair on (b)(6) 2019 and was implanted with a 3dmax right mesh.As reported, the patient underwent left inguinal hernia repair on (b)(6) 2019 and was implanted with a 3dmax left mesh.Date of occurrence: (b)(6) 2019.Description of the incident: "following severe, debilitating pain, the surgeon told me that everything was fine, the plates were in place, and that i should see a gynaecologist specializing in endometriosis given my symptoms.He did not want to investigate further, as the pain was normal in his opinion.I underwent numerous inconclusive, very painful, humiliating and unanswered tests (pelvic mri, pelvic endo ultrasound, brain mri, spinal cord mri, electromyogram, etc.) and various treatments (very heavy, up to 34 medications and a stay in a psychiatric hospital).I saw many specialists in angers, tours and le mans.Superficial endometriosis, fibromyalgia, bladder problems (neurostimulator implanted), irritable bowel syndrome (sibo), and severe depression are my conditions, but i will spare you the details." (b)(6) 2026 - my surgeon, removed 4/5 of the prosthesis on the right side.He couldn't remove it all because otherwise he would have made a hole in my bladder.The operation took much longer than expected because there were adhesions everywhere.I will probably have to have the left side done.I have been physically and mentally 'rubbish' since my first operation, which has hidden more than six years of my life.I have been treated like a nobody and made to feel like i am crazy.I no longer have a professional or social life because of all the problems that the prostheses have caused me.I cannot write about everything i have been through, achieved, paid for, because the financial aspect is also catastrophic.Clinical consequences and current status: "professional life: on leave since (b)(6) 2024 - short periods of leave before that - i cannot do anything like everyone else, i need adjustments to my work, my working hours." personal life: i can't go out like other young women my age - i get tired very quickly - every outing has to be organised according to how i feel - i have a pill box like an elderly person - i'm on very strong medication, my treatments change, i go through withdrawal too often - my pain dictates my life and that of my family too - my body has not been mine for a long time - depression and much more - every time new problems arise - i would not wish anyone to live in my body or have my life.Pain is considered normal for me, i don't know what it's like to be 'normal' without problems, without all the context that goes with it.I would need an entire book to explain, recount and prove my words." actions taken in the healthcare facility for the management of the patient: nr.This file represents the 3dmax right mesh.
 
Additional Manufacturer Narrative
As alleged, the patient experienced postoperative pain, adhesions and depression post implant of 3dmax right mesh.As alleged the patient subsequently underwent a procedure to explant the right sided mesh during this procedure adhesions were noted.Based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reactions section of the instructions-for-use supplied with the device lists pain and adhesion as possible complications.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the 3dmax right mesh (device 1).An additional emdr was submitted to represent the 3dmax left mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24620820
Report Number1213643-2026-00343
Device Sequence Number10198956
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale